Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Discoloration on head of penis, no itching or burning, taken Accutane earlier. Not STD. Steroid cream ineffective

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
hi, i have had a discoloration on the head of my penis for about 6 months now. It doesn't itch, burn, no pain whatsoever. i noticed it while i was taking accutane. I have been off accutane for about 5 months. The discoloration is about the size of a dime and is slightly raised. it has a reddish whitish color to it. i know its not an std. I went to dermatologist they didn't really know what it was but gave me some mild steroid cream and i used the cream two times a day for 8 days and it didn't do anything
Posted Tue, 11 Sep 2012 in Skin Hair and Nails
Answered by Dr. Aparna Kohli 4 hours later
Thanks for writing in.
While accutane is known to cause discoloration of the skin, it is an extremely rare side effect. Since a lot of conditions from infections, allergies and other systemic diseases can lead to these symptoms, I would request you to upload a picture so that I am able to help you better. Please use the 'Upload your pictures' feature to send in a picture.
This discussion will prove much more useful then.
Awaiting your reply
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor